# SDR 0400099152

- Difficulty date: January 11, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- Aircraft time: 84,645 hours, 91,268 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C, H

## Discrepancy

THE RT HYDRAULIC SYSTEM FLUID QUANTITY WAS LOST DURING THE TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED SAFELY AT 100 KTS AT IND.  MAINTENANCE FOUND THE PRESSURE LINE ON THE RIGHT HYDRAULIC SYSTEM ELECTRIC PUMP LEAKING.  PRESSURE LINE, SYSTEM FILTER, AND ENGINE DRIVEN PUMP WERE ALL REPLACED.  THE NR 4 LINE ON LT MLG SWIVEL FITTING WAS REPLACED WITH A TEMPORARY LINE DUE TO LEAKING.  ALL SYSTEM LINES AND PUMPS WERE CHECKED AND A MONITOR WAS OPEN AGAINST THE TEMP LINE.
